# SDR 04FDEA02552

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT BS 1166, BETWEEN STRINGER 3 AND 4 RT.  *S/D*  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AT BS 1166 BETWEEN STR 3 & 4 IAW SRM 51-40-3.
